Noncommutative algebras for hyperbolic diffeomorphisms.
Inventiones mathematicae, Tome 93 (1988) no. 2, pp. 1-14
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1988__93_2_143587,
author = {David Ruelle},
title = {Noncommutative algebras for hyperbolic diffeomorphisms.},
journal = {Inventiones mathematicae},
pages = {1--14},
year = {1988},
volume = {93},
number = {2},
zbl = {0657.58026},
url = {http://geodesic.mathdoc.fr/item/IM_1988__93_2_143587/}
}
David Ruelle. Noncommutative algebras for hyperbolic diffeomorphisms.. Inventiones mathematicae, Tome 93 (1988) no. 2, pp. 1-14. http://geodesic.mathdoc.fr/item/IM_1988__93_2_143587/